# SDR DALA2017101807625

- Difficulty date: October 18, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 44,859 hours, 36,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Abnormal
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT SIGN AND RIGHT AFT OVERWING EXIT SIGN INOPERATIVE.  REPLACED THE BATTERY PACKS.
